U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Will my husbands chemotherapy effects get worse through his treatment?

2 doctor answers4 doctors weighed in
Dr. Edward Gold
Internal Medicine 44 years experience
It varies: Some patients breeze through chemotherapy while others have a difficult time. Depending upon the agents used, some side effects are cumulative such as peripheral neuropathy. It also depends upon the underlying condition of the patient.
Dr. Carlos Encarnacion
Medical Oncology 35 years experience
Depends: It depends on many factors like how healthy your husband is and the kind of chemo he gets. Also, different side effects have different patterns, some get better, some get worse. You guys need to go over this with your doc. There are ways we can make some of the side effect better but your oncologist needs to know what goes on and how it affects his quality of life. Best of luck and blessings.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 9, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.